Mathematical Finance

Cover image for Vol. 15 Issue 1

January 2005

Volume 15, Issue 1

Pages 1–201

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. DEFAULT RISK AND DIVERSIFICATION: THEORY AND EMPIRICAL IMPLICATIONS (pages 1–26)

      Robert A. Jarrow, David Lando and Fan Yu

      Article first published online: 10 JAN 2005 | DOI: 10.1111/j.0960-1627.2005.00208.x

    2. A NOTE ON ARBITRAGE AND CLOSED CONVEX CONES (pages 183–189)

      Walter Schachermayer

      Article first published online: 10 JAN 2005 | DOI: 10.1111/j.0960-1627.2005.00215.x

SEARCH

SEARCH BY CITATION